Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A note on projective planes of order nine


Authors: E. T. Parker and R. B. Killgrove
Journal: Math. Comp. 18 (1964), 506-508
MSC: Primary 50.70
DOI: https://doi.org/10.1090/S0025-5718-1964-0164275-5
MathSciNet review: 0164275
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. Veblen & J. H. M. Wedderburn, ``Non-Desarguesian and non-Pascalian geometries,'' Trans. Amer. Math. Soc., v. 8, 1907, p. 379-388. MR 1500792
  • [2] Marshall Hall, Jr., J. Dean Swift & Raymond Killgrove, ``On projective planes of order nine,'' Math. Comp., v. 13, 1959, p. 233-246. MR 0107208 (21:5933)
  • [3] Raymond B. Killgrove, ``A note on the nonexistence of certain projective planes of order nine,'' Math. Comp., v. 14, 1960, p. 70-71. MR 0113173 (22:4011)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 50.70

Retrieve articles in all journals with MSC: 50.70


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0164275-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society